# SDR C1HA200196010

- Difficulty date: July 16, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Part serial: 5346
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PATH LIGHTING FROM SEAT ROW 26 AFT INOP.  REMOVED AND REPLACED BATTERY PACK CHECKS NORMAL.
